Allevia 120mg Tablets Pack of 15

Allevia 120mg Tablets Pack of 15

£4.99

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Description

Allevia contains fexofenadine hydrochloride, which is a non-drowsy antihistamine. Allevia is used to relieve the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.

Directions

For adults and children aged 12 years and over: Take one tablet (120 mg) daily. Take the tablet with water before a meal.

This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.

Allevia is not recommended for children under 12 years of age.

Warnings

Allevia is not recommended for children under 12 years of age.

Do not take if you are allergic to Fexofenadine or any of the other ingredients in this medicine.

Talk to your doctor or pharmacist before taking Allevia if:

  • You have problems with your liver
  • You have problems with your kidneys
  • You have or ever had heart disease
  • You are elderly
  • You are pregnant or breastfeeding

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Keep out of the sight and reach of children.

Allevia is unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before driving or operating machinery.

Ingredients

The active substance is fexofenadine hydrochloride. Each tablet contains 120 mg of fexofenadine hydrochloride.

The other ingredients are: Tablet core: microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate. Film coating: hypromellose, povidone K30, titanium dioxide (E171), colloidal anhydrous silica, macrogol 400, red iron oxide (E172) and yellow iron oxide (E172).

You may also like